# SDR 2005FA0001251

- Difficulty date: March 14, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Aircraft: N289
- Make and model: Cessna T337G
- Aircraft serial: P3370233
- Engine: Cont IO360*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: S19211
- Condition: Separated
- Location: Turbocharger
- Component: Turbocharger, Cessna
- Component part number: C2950010103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST PIPE TO TURBOCHARGER CLAMP FOR FRONT ENGINE CRACKED AT SPOT-WELD AND SEPARATED ON TAKEOFF.  WHEN THIS HAPPENED, THE EXHAUST PIPE DEPARTED THE AIRCRAFT AND THE EXHAUST SCORCHED THE ENGINE COWLING AND FIREWALL.  (K)
